# SDR QXEA0002005

- Difficulty date: July 7, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD PRESSURE BULKHEAD HAS A CRACK THROUGH WEB PLATE AT BEAM 6 BL 320R.  REPAIRED IAW FOKKER SRM 53-02-18.
